Statistical sums for open and/or oriented strings

A. Morozov, A. Rosly

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)

Abstract

The embedding of module spaces of open (with boundaries) and/or non-orientable surfaces into those of closed orientable surfaces is described. This suggests a natural expression of the contributions to statistical sums for bosonic strings in terms of the Mamford measure.

Original languageEnglish
Pages (from-to)554-556
Number of pages3
JournalPhysics Letters B
Volume195
Issue number4
DOIs
Publication statusPublished - 17 Sep 1987
Externally publishedYes

Fingerprint

Dive into the research topics of 'Statistical sums for open and/or oriented strings'. Together they form a unique fingerprint.

Cite this